# SDR SWAA2022120678834

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 10,309 hours, 4,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN RT SIDE EMERGENCY AISLE LIGHTS AT STA 500B; 500G; AND 589 AND FWD OVERWING ESCAPE LIGHTS INOP / [01] R AND R M1676 POWER SUPPLY AND BATTERY PACK AND OPS CK OK. REF AMM 33-51-06
